# SDR CALA0300060

- Difficulty date: February 20, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 20,511 hours, 6,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: R-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT EXIT LOCATOR SIGN AT R-2 DOOR WAS FOUND INOPERATIVE DURING SERVICE CHECK TEST. TWO EMERGENCY EXIT LIGHTS ON OVERHEAD BIN FORE AND AFT OF R-2 DOOR WERE INOPERATIVE. THE BATTERY PACK AND CHARGER ABOVE R-2 DOOR WERE REMOVED AND REPLACED IAW MM 33-51-07.
